# SDR 05FDEA03443

- Difficulty date: October 18, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN STA 2007 RBL 103 TO 107, Z=-18, AFT PRESSURE BULKHEAD T-CHORD FOUND REPAIR PATCH .  SNRM N0845: WORK ACCOMPLISHED AS PER EA#1-5310-87647 TITLE: FUSELAGE- MAIN FRAME-   PRESSURE   BULKHEAD BODY STA. Y = 2007.000, TEE CHORD REPAIR. CLASSIFIED MAJOR REPAIR  AS PER   GMM   6-2-100.
